Alert archive / Ohio / Small Craft Advisories in 2008

Small Craft Advisory 55, NWS Cleveland, OH

September 14, 2008

NWS Cleveland, OH issued this small craft advisory at Sep 14, 2008, 4:31 AM EDT. It took effect at Sep 14, 2008, 4:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 14, 2008, 4:31 AM EDT (08:31 UTC)
In effect from
Sep 14, 2008, 4:00 PM EDT
Expired
Sep 14, 2008, 2:25 PM EDT
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WHUS71 KCLE 140831
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
431 AM EDT SUN SEP 14 2008


LEZ145>149-141645-
/O.NEW.KCLE.SC.Y.0055.080914T2000Z-080915T1600Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
431 AM EDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
12 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
12 PM EDT MONDAY. 

DEEP LOW PRESSURE...THE REMNANTS OF IKE...WILL MOVE NORTHEAST TO
EXTREME NORTHWEST OHIO LATE THIS AFTERNOON THEN PASS JUST NORTH OF
LAKE ERIE EARLY TONIGHT. SOUTH WINDS WILL INCREASE TO 30 KNOTS
LATE TODAY THEN BECOME WEST AND NORTHWEST TONIGHT. WAVES WILL
BUILD TO 3 TO 5 FEET LATE THIS AFTERNOON INCREASING TO 5 TO 7 FEET
TONIGHT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS
AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.



$$

LEZ142>144-141645-
/O.NEW.KCLE.SC.Y.0055.080914T2000Z-080915T1200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
431 AM EDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EDT MONDAY. 

DEEP LOW PRESSURE...THE REMNANTS OF IKE...WILL MOVE NORTHEAST TO
EXTREME NORTHWEST OHIO LATE THIS AFTERNOON THEN PASS JUST NORTH OF
LAKE ERIE EARLY TONIGHT. SOUTH WINDS WILL INCREASE TO 30 KNOTS
LATE TODAY THEN BECOME WEST AND NORTHWEST TONIGHT. WAVES WILL
BUILD TO 3 TO 5 FEET LATE THIS AFTERNOON INCREASING TO 6 TO 9 FEET
TONIGHT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS
AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.


$$
1 follow-up statement
115 
WHUS71 KCLE 141825
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
225 PM EDT SUN SEP 14 2008

LEZ142>144-150230-
/O.UPG.KCLE.SC.Y.0055.080914T2000Z-080915T1200Z/
/O.NEW.KCLE.GL.W.0015.080914T1825Z-080915T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
225 PM EDT SUN SEP 14 2008

...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THE REMNANTS OF IKE WILL MOVE QUICKLY NORTHEAST ACROSS EXTREME
WESTERN LAKE ERIE INTO ONTARIO CANADA EARLY THIS EVENING. GUSTY
WINDS FROM THE SOUTHWEST WILL INCREASE QUICKLY TO 35 KNOTS ON LAKE
ERIE CREATING HAZARDOUS CONDITIONS FOR MARINERS.  

THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TO BELOW GALE
FORCE AS THE STORM SYSTEM MOVES RAPIDLY NORTHEAST AWAY FROM THE
AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

$$

LEZ145>149-150230-
/O.UPG.KCLE.SC.Y.0055.080914T2000Z-080915T1600Z/
/O.NEW.KCLE.GL.W.0015.080914T1825Z-080915T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
225 PM EDT SUN SEP 14 2008

...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THE REMNANTS OF IKE WILL MOVE QUICKLY NORTHEAST ACROSS EXTREME
WESTERN LAKE ERIE INTO ONTARIO CANADA EARLY THIS EVENING. GUSTY
WINDS FROM THE SOUTHWEST WILL INCREASE QUICKLY TO 35 KNOTS ON LAKE
ERIE CREATING HAZARDOUS CONDITIONS FOR MARINERS.  

THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TO BELOW GALE
FORCE AS THE STORM SYSTEM MOVES RAPIDLY NORTHEAST AWAY FROM THE
AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.


$$

LEZ162>169-150230-
/O.NEW.KCLE.GL.W.0015.080914T1825Z-080915T0800Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
225 PM EDT SUN SEP 14 2008

...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. 

THE REMNANTS OF IKE WILL MOVE QUICKLY NORTHEAST ACROSS EXTREME
WESTERN LAKE ERIE INTO ONTARIO CANADA EARLY THIS EVENING. GUSTY
WINDS FROM THE SOUTHWEST WILL INCREASE QUICKLY TO 35 KNOTS ON LAKE
ERIE CREATING HAZARDOUS CONDITIONS FOR MARINERS.  

THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TO BELOW GALE
FORCE AS THE STORM SYSTEM MOVES RAPIDLY NORTHEAST AWAY FROM THE
AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

$$

LOMBARDY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 14, 1:55 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 14, 1:55 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
155 AM EDT SUN SEP 14 2008

.SYNOPSIS...
A STATIONARY FRONT OVER LOWER MICHIGAN AND ONTARIO WILL LIFT NORTH
TONIGHT AND SUNDAY WILL BE A WARM AND HUMID DAY. THE REMNANTS OF
HURRICANE IKE WILL MOVE ACROSS NORTHWEST OHIO SUNDAY EVENING AND
QUEBEC ON MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED TO REMOVE SHOWERS AND TSRA SOUTH OF THE LAKESHORE.
CURRENTLY WARM FRONT EXTENDS FROM LOW IN WISCONSIN TO NW PA. COULD
SEE RAIN NEAR THE LAKESHORE...BUT WITH THE FRONT LIFTING NORTH
DONT SEE ANY OF THE COUNTIES FURTHER SOUTH GETTING ANY RAIN
TONIGHT.

BACK EDGE OF HEAVIER RAIN LIFTING NE ABOUT 25 MPH AS WAVE FROM
EARLIER TODAY EXITS NE. NOT READY TO WRITE OFF THE RAIN OVERNIGHT AS
INCREASING LOW LEVEL JET AND UNSEASONABLY WARM TROPICAL AIR GETS
LIFTED ACROSS N INDIANA AND NW OHIO AND THINK WE WILL SEE SOME
ADDITIONAL SHOWERS AND STORMS DEVELOP WHICH COULD CATCH THE NORTHERN
COUNTIES AND ESPECIALLY EXTREME NE OH/NW PA OVERNIGHT. WILL KEEP
CHANCE/LIKELY POPS ACROSS THE FAR NORTH WITH SLIGHT CHANCE POP
ACROSS THE FAR SOUTH AND SOUTHEAST COUNTIES. WITH SOME CLEARING
OVERNIGHT TEMPS MAY TRY TO RADIATE DOWN A BIT...NIGHTS ARE GETTING
LONGER... BUT WARM SOUTH WIND AND UNSEASONABLY HIGH DEW POINTS WILL
MAKE FOR A WARM AND HUMID NIGHT. MAY HAVE TO ADJUST GUIDANCE DOWN A
COUPLE OF DEGREES NE OH/NW PA WHERE TEMPS HAVE NOT WARMED UP. IN
SOME CASES THE MIN TEMP FORECAST IS WARMER THAN CURRENT TEMPS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
IKE OVER EASTERN TX MOVG N AT ABOUT 20 MPH. ALL INDICATIONS ARE THAT
IKE WILL PICK UP SPEED AS IT HEADS NNE AND ALL MODELS ARE NOW CLOSER
ON FORWARD SPEED AND FUTURE POSITION. MODELS MAY BE OPENING UP THE
SURFACE LOW A LITTLE TOO FAST THOUGH AS THESE TROPICAL SYSTEMS
MAINTAIN THEIR STRUCTURE FARTHER NORTH THAN ONE WOULD THINK. THIS
PROBABLY ACCOUNTS FOR THE HURRICANE CENTER POSITION OVER NE INDIANA
SUNDAY EVENING. WE WILL BASE THE FORECAST ON IKE BEING SOMEWHERE
NEAR NW OHIO SUNDAY EVENING. THE EXACT POSITION IS PROBABLY NOT
CRITICALLY IMPORTANT UNLESS WE ARE OFF BY QUITE A BIT AS THE HEAVY
RAIN SHOULD OCCUR SOME 100 MILES OR SO TO THE NORTHWEST OF THE
CENTER. THIS WOULD PUT THE HEAVY RAIN OVER N INDIANA AND SW AND
CENTRAL LOWER MICHIGAN. WILL NOT ISSUE ANY TYPE OF FLOOD WATCH BASED
ON THE CURRENT FORECAST TRACK BUT OF COURSE WILL HAVE TO MONITOR THE
FORECAST. TOLEDO AREA WOULD BE CLOSE TO THE TRACK OF THE HEAVY RAIN.
EVENTUALLY WILL PROBABLY HAVE RIVER PROBLEMS WITH THE MAUMEE WITH
WATER FROM UPSTREAM. THE GROUND HAS BECOME MUCH MORE
SATURATED...ESPECIALLY AFTER THE SECOND ROUND OF RAIN WE HAD SUNDAY
MORNING/EARLY AFTERNOON.

H8 WINDS PROGGED OVER 50 KNOTS FROM THE SOUTH AHEAD OF IKE SUNDAY
AFTERNOON AND EVENING. BUFKIT DOES INDICATE SOME CHANCE TO MIX DOWN
AS MUCH AS 55 KNOTS. THE ONLY TIME I HAVE EVER SEEN THE MAXIMUM
MOMENTUM TRANSFER OCCUR IS DURING CONVECTIVE SHOWER/STORMS AND
INDEED THIS COULD BE THE CASE. WILL HAVE TO MONITOR TO SITUATION FOR
WIND ADVISORY TYPE WINDS...THE GROUND IS WET AND TREES COULD BE
BLOWN OVER EASIER THAN A FEW DAYS AGO. THE SOUTHWEST DIRECTION WILL
FUNNEL ON LAKE ERIE FOR A WHILE BEFORE THE SHIFT FROM THE NORTHWEST
SUNDAY NIGHT.

TRAILING SHORT WAVE CROSSING THE NORTHERN PLAINS COULD CAUSE SHOWERS
TO LINGER ON MONDAY BUT DRIER AIR AND SUBSIDENCE BEHIND IKE SHOULD
EVENTUALLY DOMINATE...ESPECIALLY ACROSS NW OHIO. SHOWERS MAY LINGER
OVER HIGHER TERRAIN NE OH/NW PA ESPECIALLY MONDAY MORNING BUT SHOULD
NOT BE A BIG DEAL. WITH COLD ADVECTION AND NW GRADIENT WILL FORECAST
WINDS A LITTLE HIGHER THAN GUIDANCE ON MONDAY BUT BEST WIND WILL
HAVE SHIFTED NE BY MONDAY MORNING EXCEPT ALONG THE EAST LAKESHORE.

SOME STRATOCUMULUS COULD LINGER INTO MONDAY NIGHT ESPECIALLY ACROSS
NE OH/NW PA SO IT MAY NOT GET AS COLD AS IT COULD BUT WITH DEWPOINTS
MUCH LOWER IT WILL FEEL MORE LIKE FALL ONCE AGAIN.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE IS EXPECTED TO BUILD SOUTH INTO THE REGION WEDNESDAY
INTO THURSDAY AND BECOME THE DOMINANT WEATHER FEATURE THROUGH
SATURDAY NIGHT.  HIGH ACTUALLY SHIFTS OFF THE EAST COAST AND EXTENDS
A RIDGE BACK WEST OVER THE FORECAST AREA INTO THE WEEKEND.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
AREA OF SHOWERS WITH WARM FRONT LIFTING NE OUT OF THE AREA.
ANOTHER AREA OF SHOWERS AHEAD OF COLD FRONT AND LOW WILL BRUSH
EXTREME NW OHIO FOR NEXT FEW HOURS EARLY THIS MORNING. OTHERWISE
VFR CONDITIONS ACROSS THE AREA THIS MORNING. WITH WINDS 10 TO 15KT
EARLY THIS MORNING FOG SHOULD NOT BE A PROBLEM. DEEP LOW REMNANTS
OF IKE MOVING NE ALONG A COLD FRONT...THE LOW WILL MOVE THROUGH
EXTREME NW OHIO THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL
SPREAD BACK INTO THE AREA BY EARLY AFTERNOON IN THE FAR WEST AND
IN THE EAST LATE AFTERNOON...WITH WIDESPREAD MVFR CONDITIONS
LIKELY AND LCLY IFR IN HEAVIER PRECIP. EXPECT WINDS TO INCREASE
TO AROUND 20KTS WITH GUST OF 30-35KT THIS AFTERNOON AHEAD OF FRONT
AND LOW...THEN LIKELY CONTINUE FOR SEVERAL HOURS AFTER LOW AND
COLD FRONT MOVE THROUGH AS WINDS SHIFT TO WLY.

OUTLOOK...PRECIP SHOULD END OVERNIGHT SUNDAY BUT LINGERING MVFR
CIGS MAY LINGER THROUGH MUCH OF MONDAY ESPECIALLY EASTERN AREAS.
HIGH PRESSURE AND VFR CONDITIONS WILL BEGIN TO BUILD IN FOR
TUESDAY INTO THURSDAY.

&&

.MARINE...
REMNANTS OF IKE ARE EXPECTED TO MOVE NORTHEAST TOWARD THE FORECAST
AREA BY SUNDAY AFTERNOON INTO SUNDAY NIGHT.  CURRENT MODELS INDICATE
CENTER SHOULD MOVE ACROSS NORTHWEST OHIO AND THEN UP LAKE ERIE INTO
QUEBEC SUNDAY EVENING AND SUNDAY NIGHT.  WINDS WILL QUICKLY PICK UP
IN SPEED AND REACH GALES BY SUNDAY EVENING OVER THE LAKE.  IF GALE
WARNINGS ARE NEEDED...THE EVENT WILL LIKELY BE SHORT LIVED AT ABOUT
6 TO 10 HOURS.  MODELS INDICATE 925 MB WINDS OF AROUND 65 KNOTS AND
THERE MAY BE ONE OR TWO GUSTS UP TO AT LEAST 50 KNOTS DURING THE
EVENING HOURS OVER THE LAKE.  WINDS WILL QUICKLY SHIFT TO NORTHWEST
IN THE WAKE OF THE LOW AND THEN DIMINISH ON MONDAY.  FOR THE MOST
PART...WINDS SHOULD BE LIGHT AND VARIABLE THROUGH THE REST OF THE
FORECAST PERIODS AS HIGH PRESSURE BUILDS EAST INTO THE REGION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...WSF/KOSARIK
NEAR TERM...DJB/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...RANDEL
MARINE...LOMBARDY
Hazardous weather outlook, Sep 13, 12:00 PM EDT, 16 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1200 PM EDT SAT SEP 13 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-141600-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1200 PM EDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
LOCALLY HEAVY RAIN WILL OCCUR. PONDING OF WATER WILL OCCUR AND
SMALL STREAMS AND DRAINAGE DITCHES WILL REACH BANK FULL DURING THE
HEAVIER RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY AND
SUNDAY NIGHT AS THE REMNANTS OF HURRICANE IKE MOVE UP THE OHIO
VALLEY AND INTO THE LOWER GREAT LAKES REGION. DEPENDING ON THE
EXACT TRACK OF THE STORM...FLOODING WILL BE POSSIBLE THROUGH
MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 10:50 AM EDTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more6 hr
Sep 14, 2:25 PM EDTGale WarningCLE14 hr
Sep 14, 3:01 PM EDTHigh Wind WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more9 hr

Nearby

Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.